# SDR IXXA05RNG028S

- Difficulty date: July 21, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 67,024 hours, 17,385 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Zone 600
- Part time: 67,024 hours, 17,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE "C" CHECK, RT WING OUTBOARD FLAP SUPPORT FITTING STA XF 219.498 WAS FOUND CRACKED (0.177").   REPAIR ACCOMPLISHED, STOP HOLE WAS DRILLED, ANGLE WAS FABRICATED AND INSTALLED IAW EWO ATI 57-018 & EO ATI-070405. FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
